Glucophage XR Forums

Recently active Glucophage XR forums and community discussion threads. Post your question or story about Glucophage XR and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.
Page:1
GLUCOPHAGE XR

After taken this medication 500mg mayb after an hour or so I tends to get this burning headache,I was reading some of the replies to this medication (metformin) and I not sure if that is what I'm experiencing the hotness+headaches,I also notice when I have taken 1000 which my dr.wants me to take it it drops it too low. ## Hi, Helen! Sorry about the headaches you've been experiencing. How are you feeling today? The headache may actually be due to your sugar dropping too low, they can manifest as symptom of it being too high or too low. Do you check your levels when you get one? And as to the higher dosage dropping it too low, how low does it go then? Have you informed your doctor of the issue? Learn more Metformin details here.

1 REPLY Updated